# SDR ASAA1159879

- Difficulty date: June 15, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 11,796 hours, 3,832 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLE DC 1 CIRCUIT BREAKER POPPED D 18 1 E1.  RESET AUTO THROTTLE DC 1 CIRCUIT BREAKER AND TEST GOOD IAW B737NG AMM 22 31 00.
